Alert archive / Ohio / River Flood Warnings in 2014
River Flood Warning 51, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at May 13, 2014, 9:57 AM EDT for Cuyahoga County, Ohio. It was in force for 14 hr.
The area
The outline as issued.
The facts
- Issued
- May 13, 2014, 9:57 AM EDT (13:57 UTC)
- Expired
- May 13, 2014, 11:38 PM EDT
- In force
- 14 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Cuyahoga County, OH
The radar
The Cleveland radar (KCLE), 19 km from the middle of the area, began a volume at 13:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cuyahoga River at Independence (INDO1).
- Action stage
- 14 ft
- Minor stage
- 17 ft
- Moderate stage
- 18.5 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04208000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
776 WGUS41 KCLE 131357 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 957 AM EDT TUE MAY 13 2014 ...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OHIO... CUYAHOGA RIVER AT INDEPENDENCE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC035-131933- /O.NEW.KCLE.FL.W.0051.140513T1357Z-140513T1933Z/ /INDO1.1.ER.140513T1325Z.140513T1330Z.140513T1333Z.NO/ 957 AM EDT TUE MAY 13 2014 THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WARNING FOR THE CUYAHOGA RIVER AT INDEPENDENCE * FROM THIS MORNING UNTIL THIS AFTERNOON * AT 9:30 AM TUESDAY THE STAGE WAS...16.0 FEET * FLOOD STAGE IS 16.0 FEET * THE RIVER WILL RISE TO 16.3 FEET THIS MORNING THE FALL BELOW FLOOD STAGE BY LATE THIS MORNING. * AT 16.0 FEET...FLOODWATERS BEGIN ENCROACHING ON CANAL ROAD IN THE VILLAGE OF VALLEY VIEW. && LAT...LON 4145 8170 4146 8166 4128 8152 4128 8161 $$
4 follow-up statements
484 WGUS41 KCLE 131530 FLWCLE BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE CLEVELAND OH 1130 AM EDT TUE MAY 13 2014 ...FORECAST FLOODING CHANGED FROM MINOR TO MODERATE SEVERITY FOR THE FOLLOWING RIVERS IN OHIO... CUYAHOGA RIVER AT INDEPENDENCE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC035-132330- /O.EXT.KCLE.FL.W.0051.000000T0000Z-140514T0125Z/ /INDO1.2.ER.140513T1325Z.140513T1800Z.140513T1925Z.NO/ 1130 AM EDT TUE MAY 13 2014 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...THE FLOOD WARNING CONTINUES FOR THE CUYAHOGA RIVER AT INDEPENDENCE * UNTIL THIS EVENING * AT 10:30 AM TUESDAY THE STAGE WAS...16.4 FEET * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST * FLOOD STAGE IS 16.0 FEET * THE RIVER WILL RISE TO NEAR 17.3 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS AFTERNOON. * AT 17.0 FEET...WATER REACHES MURRAY AND FOSDICK ROADS IN VALLEY VIEW. PORTIONS OF EXCHANGE ROAD, WALL STREET, AND CLOVERLEAF ROAD INUNDATED. && LAT...LON 4145 8170 4146 8166 4128 8152 4128 8161 $$
877
WGUS81 KCLE 131826
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
226 PM EDT TUE MAY 13 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...
CUYAHOGA RIVER AT INDEPENDENCE
EAGLE CREEK AT PHALANX STATION
BLACK RIVER AT ELYRIA
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE
DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN!
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS AND UPDATES.
&&
OHC093-140226-
/O.CON.KCLE.FL.W.0045.000000T0000Z-140514T1800Z/
/ELRO1.1.ER.140513T0540Z.140513T1330Z.140514T1200Z.NO/
226 PM EDT TUE MAY 13 2014
THE FLOOD WARNING CONTINUES FOR
THE BLACK RIVER AT ELYRIA.
* AT 2:00 PM TUESDAY THE STAGE WAS 11.3 FEET.
* FLOOD STAGE IS 9.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY
MORNING.
* AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN
ELYRIA. FORD ROAD MAY BE CLOSED FOR HIGH WATER.
* AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP.
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$
OHC035-140226-
/O.EXT.KCLE.FL.W.0051.000000T0000Z-140514T1324Z/
/INDO1.2.ER.140513T1325Z.140513T2100Z.140514T0724Z.NO/
226 PM EDT TUE MAY 13 2014
THE FLOOD WARNING CONTINUES FOR
THE CUYAHOGA RIVER AT INDEPENDENCE.
* AT 1:30 PM TUESDAY THE STAGE WAS 17.5 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 18.4 FEET BY LATE THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY WEDNESDAY
MORNING.
* AT 18.5 FEET...EXTENSIVE FLOODING OCCURS ALONG GLEESON...
CHARLES...FRANCES...AND STONE STREETS. CANAL ROAD WILL BE
FLOODED IN PORTIONS OF VALLEY VIEW. MANY ROADS MAY BECOME
IMPASSABLE.
* AT 17.0 FEET...WATER REACHES MURRAY AND FOSDICK ROADS IN VALLEY
VIEW. PORTIONS OF EXCHANGE ROAD, WALL STREET, AND CLOVERLEAF ROAD
INUNDATED.
&&
LAT...LON 4145 8170 4146 8166 4128 8152 4128 8161
$$
OHC155-140226-
/O.EXT.KCLE.FL.W.0050.000000T0000Z-140514T0618Z/
/PHAO1.1.ER.140513T1915Z.140513T2200Z.140514T0018Z.UU/
226 PM EDT TUE MAY 13 2014
THE FLOOD WARNING CONTINUES FOR
THE EAGLE CREEK AT PHALANX STATION.
* AT 2:00 PM TUESDAY THE STAGE WAS 9.3 FEET.
* FLOOD STAGE IS 9.5 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVIER WILL RISE TO NEAR 9.8 FEET THIS EVENING. THE
RIVER WILL FALL BELOW FLOOD STAGE EARLY WEDNESDAY MORNING.
* AT 9.5 FEET...BARCLAY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN
BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE
THREATENED.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$684
WGUS81 KCLE 140203
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1003 PM EDT TUE MAY 13 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...
BLACK RIVER AT ELYRIA
CUYAHOGA RIVER AT INDEPENDENCE
EAGLE CREEK AT PHALANX STATION
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE
DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN!
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS AND UPDATES.
&&
OHC093-140233-
/O.CAN.KCLE.FL.W.0045.000000T0000Z-140514T1800Z/
/ELRO1.1.ER.140513T0540Z.140513T1330Z.140513T2325Z.NO/
1003 PM EDT TUE MAY 13 2014
THE FLOOD WARNING IS CANCELLED FOR
THE BLACK RIVER AT ELYRIA.
* AT 9:00 PM TUESDAY THE STAGE WAS 8.9 FEET.
* FLOOD STAGE IS 9.5 FEET.
* FELL BELOW FLOOD STAGE AT 7:25 PM TUESDAY.
* FORECAST...THE RIVER WILL FALL TO 6.8 FEET BY THURSDAY MORNING.
* AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP.
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$
OHC035-140911-
/O.EXT.KCLE.FL.W.0051.000000T0000Z-140514T0911Z/
/INDO1.2.ER.140513T1325Z.140513T2230Z.140514T0311Z.NO/
1003 PM EDT TUE MAY 13 2014
THE FLOOD WARNING CONTINUES FOR
THE CUYAHOGA RIVER AT INDEPENDENCE.
* AT 9:30 PM TUESDAY THE STAGE WAS 16.7 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY TONIGHT.
* AT 16.0 FEET...FLOODWATERS BEGIN ENCROACHING ON CANAL ROAD IN THE
VILLAGE OF VALLEY VIEW.
&&
LAT...LON 4145 8170 4146 8166 4128 8152 4128 8161
$$
OHC155-141003-
/O.EXT.KCLE.FL.W.0050.000000T0000Z-140516T1424Z/
/PHAO1.1.ER.140513T1842Z.140515T1400Z.140516T0824Z.UU/
1003 PM EDT TUE MAY 13 2014
THE FLOOD WARNING CONTINUES FOR
THE EAGLE CREEK AT PHALANX STATION.
* AT 9:00 PM TUESDAY THE STAGE WAS 10.8 FEET.
* FLOOD STAGE IS 9.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.0 FEET BY THURSDAY
MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING.
* AT 9.5 FEET...BARCLAY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN
BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE
THREATENED.
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$926 WGUS81 KCLE 140338 FLSCLE FLOOD STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 1138 PM EDT TUE MAY 13 2014 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO... CUYAHOGA RIVER AT INDEPENDENCE PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE DEEPER THAN IT APPEARS. TURN AROUND...DON'T DROWN! STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS AND UPDATES. && OHC035-140408- /O.CAN.KCLE.FL.W.0051.000000T0000Z-140514T0911Z/ /INDO1.2.ER.140513T1325Z.140513T2230Z.140514T0214Z.NO/ 1138 PM EDT TUE MAY 13 2014 THE FLOOD WARNING IS CANCELLED FOR THE CUYAHOGA RIVER AT INDEPENDENCE. * AT 10:30 PM TUESDAY THE STAGE WAS 15.7 FEET. * FLOOD STAGE IS 16.0 FEET. * FELL BELOW FLOOD STAGE AT 10:14 PM TUESDAY. * FORECAST...THE RIVER WILL FALL TO 11.9 FEET BY THURSDAY MORNING. && LAT...LON 4145 8170 4146 8166 4128 8152 4128 8161 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at May 13, 9:15 AM EDT, 42 minutes earlier.
Area forecast discussion, May 13, 9:15 AM EDT, 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
915 AM EDT TUE MAY 13 2014
.SYNOPSIS...
COLD FRONT WILL MOVE ACROSS THE AREA TONIGHT AND STALL. LOW
PRESSURE WILL RIDE ALONG THE BOUNDARY ACROSS FORECAST AREA
WEDNESDAY NIGHT INTO THURSDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LAST OF THE OVERNIGHT CONVECTION APPEARS TO FINALLY BE EXITING NW
PA. SHOULD SEE A LULL FOR A WHILE. THIS AFTERNOON...CAPES PUSH TO
1000 TO 1500 J/KG BUT NOT MUCH SHEAR OVER THE AREA SO POTENTIAL FOR
SEVERE TSRA RATHER LOW. THAT SAID ISODROSOTHERM ANALYSIS SEEMS TO
SHOW LEADING EDGE OF WARM FRONT HUNG UP ON DOME OF COLD AIR OVER
LAKE ERIE. THIS COULD PROVIDE FOCUS FOR CONVECTION TO DEVELOP
LATER THIS AFTERNOON...DEPENDING UPON HOW MUCH SUN AREA GETS.
FLASH FLOOD WATCH REMAINS FOR NORTHEASTERN HALF OF THE FORECAST
AREA. GOOD SWATH OF 3+ INCHES LAST NIGHT ACROSS CENTRAL LAKESHORE
INTO NE OH/NW PA CREATING SATURATED CONDITIONS. WITH CONVECTION THIS
AFTERNOON AND TONIGHT WOULD NOT TAKE MUCH TO PUSH SOME AREAS INTO
FLASH FLOOD.
IN ADDITION...MODELS IN GOOD AGREEMENT MOVING THE COLD FRONT...NOW
ACROSS WESTERN ILLINOIS ACROSS THE FORECAST AREA TONIGHT. EXPECT
TSRA AHEAD OF FRONT TO MOVE INTO NW OH LATE THIS AFTERNOON EARLY
EVENING.
EXPECT MORE SUN TODAY THAN YESTERDAY SO BUMPED TEMPS UP A COUPLE OF
DEGREES.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
MODELS IN GOOD AGREEMENT MOVING FRONT NOW OVER WESTERN ILLINOIS
ACROSS THE FORECAST AREA OVERNIGHT AND THEN STALLING. AFTER THAT
MODELS BEGIN TO DIVERGE. MODELS STALL OUT FRONT WEDNESDAY THEN
HAVE LOW PRESSURE RIDE UP ALONG THE BOUNDARY. THE GFS AND THE
ECMWF MOVE LOW ACROSS THE FORECAST AREA WEDNESDAY NIGHT INTO
THURSDAY THEN MOVE IT EAST OF THE AREA FRIDAY. THE NAM IS FURTHER
WEST WITH THE TRACK. NAM TRACKS LOW ACROSS INDIANA THEN ACROSS
OHIO ON FRIDAY. SINCE THE NAM WAS THE OUTLIER USED THE GFS/ECMWF
SOLUTION. THAT SAID POTENTIAL EXISTS FOR SEVERAL MORE INCHES OF
RAIN ACROSS ENTIRE BASIN WEDNESDAY NIGHT INTO THURSDAY. POTENTIAL
FOR FLOODING ALMOST ANYWHERE IN THE FORECAST AREA AND WILL NEED TO
CONTINUE TO MONITOR TRACK AND TIMING OF NEXT SYSTEM.
&&
.LONG TERM /SATURDAY THROUGH MONDAY/...
THE MODELS CONTINUE TO SHOW A DEEP TROUGH OVER THE GREAT LAKES AT
THE START OF THE WEEKEND. MOST OF THE MODELS SHOW A NICE LOOKING
SHORT WAVE DROPPING INTO THE TROUGH SATURDAY MORNING. TRIMMED BACK
TEMPERATURES A LITTLE AND INCLUDED A CHANCE OF SHOWERS IN ALL AREAS
ON SATURDAY. HIGHS WILL NOT GET OUT OF THE 50S IF IT IS CLOUDY AND
SHOWERY. IT MAY TAKE UNTIL MONDAY TO GET THE TROUGH EAST OF THE
AREA...BUT DID NOT CHANGE THE FORECAST MUCH ON SUNDAY. TRIED TO
REMAIN OPTIMISTIC THAT WE CAN GET ENOUGH HIGH PRESSURE TO BUILD IN
FROM THE WEST ON SUNDAY FOR A HALF DECENT DAY AT LEAST ACROSS NW
OHIO. THE SURFACE HIGH SHOULD BUILD EAST ON MONDAY. TEMPERATURES
SHOULD BEGIN TO RECOVER BY MONDAY WITH HIGHS BACK IN THE 60S.
&&
.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
NOT SURE HOW FAST THE SHOWERS AND THUNDERSTORMS WILL REDEVELOP
TODAY. THE COLD FRONT SHOULD REACH NW OHIO LATE THIS AFTERNOON.
WILL FORECAST A THREE HOUR PERIOD OF SHOWERS/STORMS FROM WEST TO
EAST FROM MID AFTERNOON THROUGH EVENING AT WHICH TIME MVFR AND
LOCAL IFR CONDITIONS ARE LIKELY. THE FRONT WILL CROSS THE AREA
FROM WEST TO EAST TONIGHT. CEILINGS WILL LIKELY COME DOWN TO IFR
SOON AFTER THE FRONTAL PASSAGE TONIGHT.
.OUTLOOK...NON VFR IN SHOWERS AND THUNDERSTORMS WEDNESDAY THROUGH
SATURDAY.
&&
.MARINE...
THE WARM FRONT IS STILL CLINGING TO LAKE ERIE WITH SOME EAST WINDS
BEING REPORTED IN THE EARLY MORNING HOURS BUT THE FLOW SHOULD COME
AROUND FROM THE SOUTH TODAY. THE COLD FRONT SHOULD REACH THE WESTERN
BASIN LATE THIS AFTERNOON OR EARLY EVENING...THEN SLOWLY PROGRESSING
EAST TONIGHT. WINDS WILL SHIFT TO WEST BEHIND THE FRONT AND SHOWERS
AND THUNDERSTORMS WILL ACCOMPANY THE FRONT...PROBABLY WITH FREQUENT
LIGHTNING AND PERHAPS SOME STRONG WINDS GUSTS.
THE FRONT MAY STRUGGLE TO REACH THE EAST END OF THE LAKE BEFORE IT
STALLS AND A WAVE OF LOW PRESSURE WILL RIDE UP THE FRONT ACROSS LAKE
ERIE WEDNESDAY NIGHT AND THURSDAY. THIS WOULD RESULT IN A NORTHEAST
FLOW ON THE WEST END OF THE LAKE AND A SOUTH FLOW ON THE EAST HALF
OF THE LAKE. IT IS LIKELY THAT THERE WILL BE ENOUGH WINDS AND WAVES
BY THURSDAY FOR A SMALL CRAFT ADVISORY. A TROUGH OF LOW PRESSURE
WILL LINGER OVER THE LAKE INTO THE WEEKEND ALTHOUGH THE GRADIENT
WILL BE LIGHT ENOUGH THAT THE WIND AND WAVES WILL DROP BACK BELOW
SMALL CRAFT CRITERIA.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OHZ009>014-020>023-
031>033-089.
PA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ001>003.
MARINE...NONE.
&&
SYNOPSIS...DJB
NEAR TERM...DJB/ADAMS
SHORT TERM...DJB
LONG TERM...KOSARIK
AVIATION...KOSARIK
MARINE...KOSARIKHazardous weather outlook, May 13, 4:36 AM EDT, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 436 AM EDT TUE MAY 13 2014 OHZ009>014-020>023-031>033-089-PAZ001>003-140845- ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT- PORTAGE-TRUMBULL-WAYNE-STARK-MAHONING-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 436 AM EDT TUE MAY 13 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WIDESPREAD RAIN IS EXPECTED FROM THIS AFTERNOON ON AND OFF INTO THURSDAY. HEAVY RAIN IS POSSIBLE THROUGH THURSDAY NIGHT WHICH COULD PRODUCE ADDITIONAL FLOODING ACROSS THE WATCH AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006>008-017>019-027>030-036>038-047-140845- LUCAS-WOOD-OTTAWA-SANDUSKY-HANCOCK-SENECA-HURON-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-MARION-MORROW-HOLMES-KNOX- 436 AM EDT TUE MAY 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECT TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WIDESPREAD RAIN IS EXPECTED THIS EVENING ON AND OFF INTO THURSDAY. HEAVY RAIN IS POSSIBLE ACROSS THE AREA THROUGH THURSDAY NIGHT WHICH COULD PRODUCE FLOODING ACROSS NORTHWEST AND CENTRAL OHIO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-140845- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 436 AM EDT TUE MAY 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 8:00 PM EDT | Tornado Warning | CLE | Medina, Summit | 45 min |
| May 12, 8:15 PM EDT | Areal Flood Warning | CLE | Cuyahoga, Lorain, Medina | 6 hr |
| May 12, 8:31 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Lorain, Medina | 44 min |
| May 12, 8:41 PM EDT | Tornado Warning | CLE | Medina, Summit | 49 min |
| May 12, 8:43 PM EDT | Flash Flood Warning | CLE | Cuyahoga, Lorain, Medina, Summit | 7 hr |
| May 12, 8:54 PM EDT | River Flood Warning | CLE | Lorain | 39 hr |
| May 12, 8:54 PM EDT | River Flood Warning | CLE | Erie, Lorain | 39 hr |
| May 12, 8:57 PM EDT | Tornado Warning | CLE | Cuyahoga, Lorain, Medina | 48 min |
| May 12, 9:07 PM EDT | Tornado Warning | CLE | Cuyahoga, Summit | 38 min |
| May 12, 9:14 PM EDT | Tornado Warning | CLE | Medina, Wayne | 31 min |
| May 12, 9:29 PM EDT | Tornado Warning | CLE | Portage, Summit | 31 min |
| May 12, 9:33 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Summit | 42 min |
| May 12, 9:45 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Wayne | 45 min |
| May 12, 9:51 PM EDT | Tornado Warning | CLE | Portage, Stark, Summit | 39 min |
| May 12, 9:59 PM EDT | Areal Flood Warning | CLE | Geauga, Portage, Trumbull | 6 hr |
| May 12, 10:04 PM EDT | Areal Flood Warning | CLE | Erie | 6 hr |
| May 12, 10:12 PM EDT | Flash Flood Warning | CLE | Stark, Wayne | 8 hr |
| May 12, 10:21 PM EDT | Flash Flood Warning | CLE | Portage, Trumbull | 8 hr |
| May 12, 10:43 PM EDT | Flash Flood Warning | CLE | Mahoning | 7 hr |
| May 12, 10:57 PM EDT | River Flood Warning | CLE | Summit | 11 hr |
| May 12, 10:57 PM EDT | River Flood Warning | CLE | Marion | 13 hr |
| May 13, 12:20 AM EDT | River Flood Warning | CLE | Cuyahoga | 29 hr |
| May 13, 1:32 AM EDT | River Flood Warning | CLE | Trumbull | 33 hr |
| May 13, 3:55 AM EDT | Areal Flood Warning | CLE | Cuyahoga, Lorain, Medina, Summit | 16 hr |
| May 13, 4:11 AM EDT | Areal Flood Warning | CLE | Trumbull | 6 hr |
| May 13, 4:13 AM EDT | Flash Flood Watch | CLE | Ashtabula, Cuyahoga, Erie, Geauga, Lake, Lorain and 7 more | 17 hr |
| May 13, 3:11 PM EDT | Special Marine Warning | CLE | 2 hr | |
| May 13, 5:01 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 44 min |
| May 13, 5:18 PM EDT | Special Marine Warning | CLE | 117 min |
Nearby
River Flood Warnings in Ohio, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.